Skip to main content
main-content

Mathematics in Computer Science OnlineFirst articles

23.04.2020

Foreword

01.04.2020

Symbolic Computation Applied to the Study of the Kernel of Special Classes of Paired Singular Integral Operators

Operator theory has many applications in several main scientific research areas (structural mechanics, aeronautics, quantum mechanics, ecology, probability theory, electrical engineering, among others) and the importance of its study is globally …

01.04.2020

Common Points Between Perturbed Chebyshev Polynomials of Second Kind

We consider some perturbation of the Chebyshev polynomials of second kind obtained by modifying one of its recurrence coefficients at an arbitrary order. The goal of this work is to point out that perturbed Chebyshev polynomials of fixed degree …

31.03.2020

Synchronization and Self-organization in Complex Networks for a Tuberculosis Model

In this work, we propose and analyze the dynamics of a complex network built with non identical instances of a tuberculosis (TB) epidemiological model, for which we prove the existence of non-negative and bounded global solutions. A two nodes …

31.03.2020

On the Conforming Virtual Element Method for Time Dependent Stokes Equation

In this paper, we present a virtual element method for the time-dependent Stokes equation by employing a mixed formulation involving the velocity and the pressure as primitive variables. The velocity is approximated using the $$H^1$$H1 conforming …

Aktuelle Ausgaben

Über diese Zeitschrift

Mathematics in Computer Science (MCS) publishes high-quality original research papers on the development of theories and methods for computer and information sciences, the design, implementation, and analysis of algorithms and software tools for mathematical computation and reasoning, and the integration of mathematics and computer science for scientific and engineering applications. Insightful survey articles may be submitted for publication by invitation. As one of its distinct features, the journal publishes mainly special issues on carefully selected topics, reflecting the trends of research and development in the broad area of mathematics in computer science. Submission of proposals for special issues is welcome.


Bibliographic Data
Math.Comput.Sci.
First published in 2007
1 volume per year, 4 issues per volume
approx. 500 pages per volume
Format: 19.3 x 26 cm
ISSN 1661-8270 (print)
ISSN 1661-8289 (electronic)

AMS American Mathematical Citation Quotient (MCQ): 0.19 (2015)

Weitere Informationen

Premium Partner

    Bildnachweise